| Model Number |
TRAVEL PRO ES SC336 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
07/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Provider alleges consumer alleges he was just driving outside his house and made a turn and the scooter was allegedly going too fast out of his control and allegedly threw him off of the scooter.
Additional Manufacturer Narrative
The handle on the seat plate was bent and caused the locating peg not to align properly with the clover leaf on the seat post.This is supported by the coating missing from the handle indicating stress.The misalignment and force also caused the clover leaf notch to elongate.This damage was clearly post final release/customer misuse.
Event or Problem Description